# SDR AALA20100224TUL08

- Difficulty date: January 15, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 74,680 hours, 11,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T31404
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE UPPER SKIN PANEL 666JT FASTENER HOLE ON THE RIGHT OUTBOARD LEADING EDGE FLAP WAS DAMAGED DURING MAINTENANCE.  REPAIRED UNDER EA COMP-57-008495.
